# SDR MALA000204

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: MDG0346
- Part serial: MDG0347
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERRIDE SWITCH NEEDED TO RETRACT GEAR AFTER DEPARTURE.  ON GEAR EXTENSION INTO DTW SPOILER FAULT ILLUMINATED THEN EXTINGUISHED.  MAINTENANCE REPLACED LT & RT SHOCK STRUTS.  ALL CHECKS GOOD.
